On weak parabolic equations for probability measures

Bogachev VI, Da Prato G, Röckner M (2002)
Doklady Mathematics 66(2): 192-196.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Da Prato, Giuseppe; Röckner, MichaelUniBi
Erscheinungsjahr
2002
Zeitschriftentitel
Doklady Mathematics
Band
66
Ausgabe
2
Seite(n)
192-196
ISSN
1064-5624
Page URI
https://pub.uni-bielefeld.de/record/1613055

Zitieren

Bogachev VI, Da Prato G, Röckner M. On weak parabolic equations for probability measures. Doklady Mathematics. 2002;66(2):192-196.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2002). On weak parabolic equations for probability measures. Doklady Mathematics, 66(2), 192-196.
Bogachev, V. I., Da Prato, G., and Röckner, M. (2002). On weak parabolic equations for probability measures. Doklady Mathematics 66, 192-196.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2002. On weak parabolic equations for probability measures. Doklady Mathematics, 66(2), p 192-196.
V.I. Bogachev, G. Da Prato, and M. Röckner, “On weak parabolic equations for probability measures”, Doklady Mathematics, vol. 66, 2002, pp. 192-196.
Bogachev, V.I., Da Prato, G., Röckner, M.: On weak parabolic equations for probability measures. Doklady Mathematics. 66, 192-196 (2002).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “On weak parabolic equations for probability measures”. Doklady Mathematics 66.2 (2002): 192-196.